# SDR VJ970239

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1315
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE DIM AT FORWARD LEFT OVERWING EXIT AND AT TAIL SLIDE.  RELAMPED EMERGENCY LIGHTS, OPS CHECKED OK PER MM 33-50.
